# SDR SWIA2020031049163

- Difficulty date: February 20, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM CAP AT LBL9 FS409.00 TO 409.00+48 FOUND TO BE OUT OF LIMITS ON CAMP # 20320140. PERFORM A SPLICE REPAIR.  (C CHECK) RO 3/7/2020    PERFORMED FLOOR BEAM CAP SPLICE REPAIR FROM FS409.00 TO 409.00+48 LBL9. REF CRJ-200 SRM, REPAIR NO. 2 AND BOMBARDIER REO. COMPLIED WITH SKYWEST TASK CARD. SEE CONTINUE CARD FOR DETAILS.
